Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


don't know what to do about nausea
avatar
glowspark posted:
im a month into triple therapy treatment and the most glaring side effect would definitely be nausea. its extremely frustrating because no matter what i do i can't relieve it. i feel on the the brink of vomiting 24/7. sleeping does not cure it. i wake up just as nauseous. i have been prescribed nausea medication which worked the first time i took it only. i just bought pepto bismol without much hope of it working. nothing is fixing this. it is extremely hard for me to take my incevik medication because i have to eat fatty foods with it and i dont want to eat anything at all. but i also believe that my nausea is exacerbated by the fact that i havent been eating regularly. i just cant force feed myself. my nausea is so debilitating that im glued to the couch. my brain is so foggy that i avoid social interaction because i stumble over my words, and i just want to talk about my condition but i feel ashamed of how i contracted hep c. I believe that most people got it this way but for some reason on these forums no one mentions that they got it through iv drug use. im sure there are a lot of people out there who are feeling like i am feeling and i know that it could be worse and that i guess these symptoms are still bearable. it will take a lot worse side effects for me to give up on treatment. i just wish i could feel better
Reply
 
avatar
oldtiff47 responded:
I AM SO PROUD OF YOU AND HOW WELL YOU ARE DOING. TRUST YOUR MD TO HELP YOU WITH ALL YOUR SIDES....I ALWAYS ATE SOMETHING EVERY TWO HOURS....SOMETIMES EVERY HOUR....JUST A LITTLE...KEEP YOUR MD ON REDIAL.....

I WAS ON THE OLD OLD TX 12 YEARS AGO....THIS SITE HELPED ME A LOT AND HELPED ME DO TX EVEN WITH A LITTLE GIGGLE...LOTS OF PAGES TO PRINT BUT WELL WORTH IF FOR SURE..YOU WILL ENJOY IT A LOT...I LOVE YOUR ATTITUDE !!
http://www.hepcsurvivalguide.org/comboguide.htm

AS I SAID HERE OFTEN IT MAKES NO DIFFERENCE HOW YOU GOT HCV AT ALL....THOSE DAYS ARE OVER AND YOU CAN NOT CHANGE WHAT WAS....AND YOU ARE DOING WHAT YOU NEED TO DO FOR SELF AND LOVED ONES

KEEP US POSTED AS TO HOW YOU ARE DOING IT HELPS SO MANY WHEN YOU POST....PAY IF FORWARD...

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
glowspark replied to oldtiff47's response:
thankyou tiff. i read the suggestions from the link you gave me and yes it was funny. the ginger chews candy seems to be the only thing that partly alleviates my nausea and that is only while they are actually in my mouth. i believe it is the taste of ginger that relieves nausea, because once it is ingested it does nothing. i did get to see my dr yesterday and my lab results for the viral load are back i am technically undetectable with a viral load of .043.yay. i try to eat regularly but i have a problem with craving fruit which is usually pretty acidic and can make me more nauseas. im also just really not hungry.
 
avatar
oldtiff47 replied to glowspark's response:
SUCH GREAT NEWS KIDDO.....I WAS NEVER HUNGRY EITHER(BUT NEVER SICK TO TUMMY).....BUT MADE SELF EAT SOMETHING EVERY TWO HOURS....WHAT I CALLED A MEAL MOST WOULD LAUGH...BUT IT WAS FOOD EVERY TWO HOURS...PLEASE TRY IT EVEN IF YOU DO NOT WANT IT...

GINGER TEA IS GOOD TOO....ANTI INFLAMITORY(SP?) TOO?...SEE WHAT WORKS AND PASS IT ON TO OTHERS....

I AM SO VERY VERY PROUD OF YOU

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
hepsister responded:
Hi Glowspark,

Please know you can talk to those of us here without fear of Judgement. To me it doesnt matter how you got it, only that you are suffering through the treatment along with the rest.

I am 1 week into doing the double treatment not the tripple so I may not be feeling the full effect of the symptoms. For me, drinking tons of water helps with the flu like symptoms so far. I plan to look for Ginger Trips by Solaray at the healthfood store next time I go for the nausia. For brain fog I am going to try RNA /DHA. after I check with my Doctor to see if they will be ok. They should also help with skin/hair/nail dryness.

Do you have eye pain? Mine felt like they were going to explode for a 1 1/2 days.
 
avatar
oldtiff47 replied to hepsister's response:
IF YOU ARE HAVING EYE TROUBLES PLEASE CALL YOUR MD AND LET THEM KNOW....

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
glowspark replied to hepsister's response:
hey there hepsister
yes my eyes get tired. i have an intense sensitivity to light. sometimes i want to wear sunglasses indoors. even when it is cloudy outdoors i have to wear sunglasses. oh and when im staring into the computer screen i have to take little breaks. sometimes they get itchy and i try my very best to refrain from itching, im sure that will only make it worse. as far as i know there is no remedy for this except staying in dim light and trying not to irritate your eyes as best you can.
 
avatar
hepsister replied to oldtiff47's response:
Thanks Tiff,

I am going to see the Doc today. I did call and they said we would talk abouti it during my appt.
 
avatar
hepsister replied to glowspark's response:
Well that just sounds peachy lol I hope it dosent get worse for you. Mine water alot yet feel itchy and dry now. But that pressure was bad and it came with a migraine. I hope I can continue with the treatment.
 
avatar
glowspark replied to hepsister's response:
there is a section under skin car in this link http://www.hepcsurvivalguide.org/comboguide.htm ( given to me by oldtiff) about eye problems(red itchy eyes). hope it helps. it's so heartbreaking to me whenever i read about anyone quitting treatment because of side effects. try to keep a positive attitude, like this will get better. some days it is really tough and you just have to endure one second at a time, but think about how much worse it will be any other way. we must keep trudging.
 
avatar
hepsister replied to glowspark's response:
Glowspark,

Thank you for sharing the link. Well I dont need to worry about side effects any longer. As of my appt treatment was suspended until I can speak to the Doctor instead of the NP. She felt I was not tolerating the side effects well so recomended I stop treatment. Seems I had all of them and they would only get worse so we need to talk about managing them before we go any further. I hope that was the right decission. I read that your body can reject it more the second time around. I dont understand why they dont know what to give a person to manage the side effects. They want me to see the specalist for each one. eye doctor, urologist, pain management specilist , phyciatrist for mood. obgyn for yeast. Seems backward to me. I think they should know what to do to manage the side effects. I didnt know I sould take care of my teeth before I started. I am in need of a crown but wanted to wait until I was done with treatment. I never felt such tooth pain this one has never bothered me. and gingivitus set in within the first week

Hope you are doing well.
 
avatar
glowspark replied to hepsister's response:
hepsister
Im so sorry to hear you stopped treatment. My doctor didn't tell me much about what to expect either. I don't think she asked me if i needed any dental work done before i started. i definitely think this is a question drs should ask patients before they start treatment. If i were you i would get your teeth worked on and "button up" any other issues before starting treatment. You know make sure you are already seeing a psychiatrist etc before you start up again. i want to just stop treatment everyday. i hate this. ive had to stop working im glued to the couch. im extremely weak. im throwing up every other day, and im nervous about throwing up my medication. but im almost two months into treatment 1/3 of the way done. i cant turn back now. who knows what i would have done if i had tooth pain. i dont think i would be able to handle that on top of side effects, so i count my blessings.
 
avatar
hepsister replied to glowspark's response:
Glowspark~Thanks for the encouraging words and advise. Thats what I was thinking may be awhile before I try again. Hang in there I hope you have more good days than bad.


Helpful Tips

Coffee and the LiverExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
52 of 74 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.